HOLDER CONTINUOUS SOLUTIONS OF THE MONGE-AMPERE EQUATION ON COMPACT HERMITIAN MANIFOLDS

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 128
  • Download : 0
We show that a positive Borel measure of positive finite total mass, on a compact Hermitian manifold, admits a Holder continuous quasi-plurisubharmonic solution to the Monge-Ampere equation if and only if it is dominated locally by Monge-Ampere measures of Holder continuous plurisubharmonic functions.
Publisher
ANNALES INST FOURIER
Issue Date
2019-08
Language
English
Article Type
Article
Citation

ANNALES DE L INSTITUT FOURIER, v.68, no.7, pp.2951 - 2964

ISSN
0373-0956
URI
http://hdl.handle.net/10203/268236
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0